Alert archive / Maine / Wind Chill Advisories in 2016

Wind Chill Advisory 4, NWS Caribou, ME

February 14, 20164 counties in Maine

NWS Caribou, ME issued this wind chill advisory at Feb 14, 2016, 12:25 PM EST for 4 counties in Maine. It was in force for 14 hr.

The area

The counties it named.

The facts

Issued
Feb 14, 2016, 12:25 PM EST (17:25 UTC)
Expired
Feb 15, 2016, 2:28 AM EST
In force
14 hr
Issued by
NWS Caribou, ME

Counties Aroostook County, ME, Penobscot County, ME, Piscataquis County, ME, Somerset County, ME

The radar

The Caribou radar (KCBW), 104 km from the middle of the area, began a volume at 17:28 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Caribou, ME (KCAR), launched 12:00Z, 5.4 hours before the alert went out and 142 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Caribou, ME at 12:00Z on 2016-02-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Caribou, ME at 12:00Z on 2016-02-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -132 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
980 m above ground
0-6 km bulk shear
13 kt
0-1 km storm-relative helicity
-132 m²/s²
0-3 km storm-relative helicity
-22 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

918 
WWUS41 KCAR 141725
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
1225 PM EST SUN FEB 14 2016

MEZ001-003-004-010-142100-
/O.CAN.KCAR.WC.W.0001.000000T0000Z-160214T1800Z/
/O.NEW.KCAR.WC.Y.0004.160214T1725Z-160214T2100Z/
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT...
BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM...
MOUNT KATAHDIN...GREENVILLE...MONSON...BLANCHARD
1225 PM EST SUN FEB 14 2016

...WIND CHILL ADVISORY IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...WIND CHILL WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON. THE
WIND CHILL WARNING HAS BEEN CANCELLED.

* LOCATIONS...NORTHERN MAINE.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 31 BELOW.

* TIMING...INTO THIS AFTERNOON.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF NOT 
  DRESSED APPROPRIATELY WHILE OUTDOORS.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...4 BELOW TO 10 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MEZ002-005-141830-
/O.CAN.KCAR.WC.Y.0003.000000T0000Z-160214T1800Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY
1225 PM EST SUN FEB 14 2016

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
CHILL ADVISORY.


$$
3 follow-up statements
541 
WWUS41 KCAR 142011
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
311 PM EST SUN FEB 14 2016

MEZ001-003-004-010-150415-
/O.EXT.KCAR.WC.Y.0004.000000T0000Z-160215T0600Z/
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT...
BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM...
MOUNT KATAHDIN...GREENVILLE...MONSON...BLANCHARD
311 PM EST SUN FEB 14 2016

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 1 AM EST MONDAY...

* LOCATIONS...NORTHERN MAINE.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 25 BELOW.

* TIMING...THROUGH THIS EVENING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF NOT 
  DRESSED APPROPRIATELY WHILE OUTDOORS.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...4 BELOW TO 14 BELOW ZERO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
197 
WWUS41 KCAR 150222
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
922 PM EST SUN FEB 14 2016

MEZ002-005-006-150900-
/O.EXB.KCAR.WC.Y.0004.000000T0000Z-160215T0900Z/
NORTHEAST AROOSTOOK-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
INCLUDING THE CITIES OF...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...MILLINOCKET...EAST MILLINOCKET...PATTEN...MEDWAY...
HOULTON...HODGDON...SHERMAN...SMYRNA MILLS
922 PM EST SUN FEB 14 2016

...WIND CHILL ADVISORY IN EFFECT UNTIL 4 AM EST MONDAY...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM EST MONDAY.

* LOCATIONS...THE SAINT JOHN VALLEY...CENTRAL AND SOUTHERN
  AROOSTOOK...AND NORTHERN PENOBSCOT COUNTY.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 34 BELOW.

* TIMING...THROUGH EARLY MONDAY MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF NOT 
  DRESSED APPROPRIATELY WHILE OUTDOORS.

* WINDS...WEST 10 TO 15 MPH WITH GUSTS UP TO 20 MPH.

* TEMPERATURES...5 TO 15 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$

MEZ001-003-004-010-150900-
/O.EXT.KCAR.WC.Y.0004.000000T0000Z-160215T0900Z/
NORTHWEST AROOSTOOK-NORTHERN SOMERSET-NORTHERN PISCATAQUIS-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...BAKER LAKE...BILLY-JACK DEPOT...
BAXTER ST PARK...CHAMBERLAIN LAKE...CHURCHILL DAM...
MOUNT KATAHDIN...GREENVILLE...MONSON...BLANCHARD
922 PM EST SUN FEB 14 2016

...WIND CHILL ADVISORY NOW IN EFFECT UNTIL 4 AM EST MONDAY...

* LOCATIONS...NORTHERN MAINE.

* HAZARD TYPES...BITTERLY COLD WIND CHILLS.

* WIND CHILL READINGS...AS LOW AS 34 BELOW.

* TIMING...THROUGH EARLY MONDAY MORNING.

* IMPACTS...FROSTBITE AND HYPOTHERMIA ARE POSSIBLE IF NOT 
  DRESSED APPROPRIATELY WHILE OUTDOORS.

* WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...4 TO 14 BELOW.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS...MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
387 
WWUS41 KCAR 150728
WSWCAR

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CARIBOU ME
228 AM EST MON FEB 15 2016

MEZ001>006-010-150830-
/O.CAN.KCAR.WC.Y.0004.000000T0000Z-160215T0900Z/
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-
INCLUDING THE CITIES OF...ALLAGASH...CLAYTON LAKE...MADAWASKA...
FORT KENT...FRENCHVILLE...PRESQUE ISLE...CARIBOU...VAN BUREN...
MARS HILL...BAKER LAKE...BILLY-JACK DEPOT...BAXTER ST PARK...
CHAMBERLAIN LAKE...CHURCHILL DAM...MOUNT KATAHDIN...MILLINOCKET...
EAST MILLINOCKET...PATTEN...MEDWAY...HOULTON...HODGDON...
SHERMAN...SMYRNA MILLS...GREENVILLE...MONSON...BLANCHARD
228 AM EST MON FEB 15 2016

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CARIBOU HAS CANCELLED THE WIND
CHILL ADVISORY.

BITTER COLD TEMPERATURES REMAIN OVER THE REGION...BUT WINDS HAVE
GENERALLY FALLEN BELOW 10 MPH AND WILL CONTINUE TO DECREASE THIS
MORNING.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this wind chill advisory went out at Feb 14, 12:21 PM EST, 4 minutes earlier.

Area forecast discussion, Feb 14, 12:21 PM EST, 4 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
1221 PM EST SUN FEB 14 2016

.SYNOPSIS...
THE COLDEST AIR OF THE WINTER WILL MOVE OVER THE REGION TODAY.
HIGH PRESSURE WILL SLOWLY BUILD ACROSS THE REGION INTO MONDAY.
LOW PRESSURE WILL TRACK WEST OF THE REGION TUESDAY.

&&

.NEAR TERM /THROUGH TONIGHT/...
UPDATE 12:15 PM: HAVE ADJUSTED TEMPERATURE... DEWPOINT AND WIND
BASED ON LATEST OBSERVATIONS. WILL REMOVE CHILL WARNINGS AND
CONVERT TO ADVIORIES BASED ON LATEST APPARENT TEMPERATURES.

PREVIOUS DISCUSSION...
SNOW SHOWERS WILL END IN THE NEXT FEW HOURS AS THE UPPER LEVEL
LOW MOVES EAST AND HIGH PRESSURE BUILDS. NORTHWEST WINDS WILL
CONTINUE ALL DAY WITH HIGHS BELOW ZERO IN A LARGE PART OF
AROOSTOOK COUNTY. ELSEWHERE...HIGHS WILL BE IN THE LOW SINGLE
DIGITS. THE WIND CHILL WARNING WILL LIKELY NEED TO BE CONVERTED TO
AN ADVISORY THROUGH SUNDAY EVENING FOR NORTHERN ZONES. THE
EXISTING WIND CHILL ADVISORY FOR THE SOUTHERN PART OF THE FORECAST
AREA WILL LIKELY EXPIRE LATER THIS MORNING...BUT WIND CHILLS WILL
REMAIN IN THE MINUS 10 TO MINUS 20F RANGE. THE HIGH BUILDS OVER
NIGHT...BUT WINDS SEEM UNLIKELY TO BECOME CALM AND ALLOW FULL
DECOUPLING. HOWEVER...THE AIR IS COLD ENOUGH TO PRODUCE MINUS 10
TO MINUS 15F READINGS OVER MOST OF THE AREA. THE ALLAGASH WILL SEE
READINGS CLOSER TO MINUS 20 AND THE COAST WILL BE IN THE ZERO TO
MINUS 5 RANGE. &&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
SFC RIDGE AXIS WL BE OVR AREA BY 12Z MONDAY. WINDS WL BE BACKING FM
THE WEST TO THE SOUTH DRG THE COURSE OF THE DAY, ALLOWING FOR WRMR
TEMPS TO BE DRAWN BACK INTO THE AREA. HIGH WL APRCH THE L/M TEENS
ACRS THE NORTH TO M20S ALONG THE COAST FOR AFTN MAXES. H5 RIDGE WL
BE KEEPING WX AT BAY THROUGHOUT THE DAY AS NEXT SYSTEM IS COMING
ONSHORE IN WRN BRITISH COLUMBIA AT THIS TIME.

ISENTROPIC UPGLIDE ON THE 285K LYR PER BOTH THE NAM AND GFS DOES NOT
REALLY GET GOING ACRS SRN AND WRN SXNS OF CWA UNTIL 00Z TUE. ALL MED
RANGE GUIDANCE IS HOLDING OFF ON QPF UNTIL CLOSER TO 06Z TUE AND
WITH OVERRUNNING SETUP WL ALLOW FOR CHC POPS JUST BEGINNING TO
ENCROACH ON CWA BY 00Z.

WAA ADVECTION WL KICK IN MON NIGHT WITH TEMPS RISING THRU THE NIGHT.
MINS FOR TUE MRNG WL LIKELY BE RIGHT ARND 00Z BFR H9 WINDS
STRENGTHEN TO BTWN 25 AND 30KTS. AFT 06Z TUE EXPECT WIDESPREAD QPF
TO BE ONGOING OVR CWA AS LLJ KICKS IN. SIGNIFICANT AMNTS OF WARM AIR
BEING DRAWN IN FM THE ATLANTIC WL RESULT IN QUICK TRANSITION FM
LIQUID TO FROZEN PCPN THRU THE DAY.

LATEST 00Z MED RANGE GUIDANCE, WITH THE EXCEPTION OF THE NAM, TRACKS
SFC LOW TO OUR WEST ON TUESDAY WITH ECMWF BEING THE SLOWEST.
MAJORITY OF GFS ENSEMBLE MEMBERS ARE NOW TRENDING WEST WITH TRACK OF
LOW. EXPECT ALL ZONES TO START OFF AS SNOW BY 06Z WITH RAIN
BEGINNING TO MIX IN ALONG THE COAST BFR 12Z. BRIEF PD OF -FZRA ACRS
CNTRL SXNS ARND 12Z THEN PROGRESSING NORTH FM THERE BFR BCMG ALL
RAIN AFT 18Z. THIS SOLN IS A COMPROMISE BTWN 00Z GFS, WHICH TRACKS
THE LOW TO OUR WEST, AND 00Z NAM, WHICH BISECTS CWA.

EXPECT THAT IF NAM ALSO TRACKS WEST THAT THE TRANSITION WL BE MUCH
QUICKER WITH VRY LITTLE SNOWFALL AT THE START. AS IT STANDS NOW JUST
MINIMAL SNOW ACCUMS ALONG THE COAST WITH ARND 4-6 INCHES ACRS NRN
ZONES OVR A 24-HR PD.

MAXES ON TUE WL TOP OUT ARND 40F IN THE NORTH TO ARND 50F ALONG THE
COAST. THIS LOOKS AS THO IT WL FALL ABOUT 5 DEGREES SHORT OF A
RECORD FOR TUE.

PCPN WINDS DOWN BTWN 06Z AND 12Z WED AS LOW RAPIDLY PULLS OFF TO
THE NORTHEAST. EXPECT JUST A BRIEF PD OF SNOW SHOWERS AT THE END
OF THE EVENT WITH ONLY MINOR ACCUMULATIONS EXPECTED IN WRAP-
AROUND.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
UPR LVL TROF WL SKIRT THRU BY 00Z FRIDAY WITH POTENTIAL FOR CHC
SNOW SHOWERS CONTINUING FOR THE EARLY PART OF THE LONG TERM. H5
RIDGE WL BRING QUIET WX TO THE CWA STARTING FRI MRNG BFR NEXT
STORM WINDS UP BACK TO THE WEST EARLY IN THE WEEKEND. EVENT FOR
SATURDAY LOOKS SIMILAR WITH WARM ADVECTION POSSIBLY RESULTING IN
MIXED PCPN DRG THE DAY THEN SWITCHING BACK TO SNOW OVRNGT.

&&

.AVIATION /17Z SUNDAY THROUGH THURSDAY/...
NEAR TERM: VFR CONDITIONS ARE EXPECTED AT ALL TERMINALS THROUGH
SUNDAY NIGHT WITH HIGH CONFIDENCE.

SHORT TERM: VFR EXPECTED AT THE BEGINNING OF THE SHORT TERM UNDER
HIGH PRESSURE. MVFR RESTRICTIONS WILL APPROACH SOUTHERN TERMINALS
BY 03Z TUE AND AFTER 06Z ACROSS THE NORTH. EXPECT A PERIOD OF IFR
IN SNOW AND MIXED PCPN BETWEEN 06Z AND 12Z IN BHB AND BGR AND ALL
SN OVER NORTHERN TERMINALS. BY 15Z TUE SOUTHERN TERMINALS WILL
LIKELY BE ALL RAIN WITH NORTHERN TERMINALS TRANSITIONING OVER TO
MIXED PCPN AND EVENTUALLY RAIN. IFR WILL CONTINUE THROUGH WED
MORNING BFR BECOMING MVFR AND OCCASIONALLY VFR.

&&

.MARINE...
UPDATE 12:15 PM: WILL CHANGE GALE WARNING TO SCA BASED ON LATEST
BUOY OBSERVATIONS.

NEAR TERM: MAY HAVE TO END THE GALE LATER IN THE MORNING AS WINDS
ARE A BIT LIGHTER THAN EXPECTED. HOWEVER...WITH THE STRENGTH OF
THE COLD AIR MASS MOVING OVER THE RELATIVELY WARM WATERS...WILL
WANT TO SEE THE TRENDS OVER THE NEXT SIX HOURS. THE HEAVY FREEZING
SPRAY HEADLINE LOOKS GOOD AT THIS POINT WITH AN END TIME AT 10AM.
FREEZING SPRAY WILL CONTINUE AND WILL LIKELY TRANSITION TO A
FREEZING SPRAY ADVISORY.

SHORT TERM: SCA CONDITIONS EXPECTED MON EVNG WITH STRONG SOUTHERLY
WINDS AHEAD OF APPROACHING SYSTEM. GALE FORCE WINDS LIKELY LATE
MON NIGHT INTO TUE WITH SCA FOR SEAS THRU THE END OF THE PD.

&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...WIND CHILL ADVISORY UNTIL 4 PM EST THIS AFTERNOON FOR MEZ001-
     003-004-010.
MARINE...SMALL CRAFT ADVISORY UNTIL 1 AM EST MONDAY FOR ANZ050>052.
     FREEZING SPRAY ADVISORY UNTIL 7 AM EST MONDAY FOR ANZ050>052.

&&

NEAR TERM...MIGNONE
Hazardous weather outlook, Feb 14, 3:31 AM EST, 8 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
331 AM EST SUN FEB 14 2016

MEZ001>006-010-031-150845-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
CENTRAL PISCATAQUIS-SOUTHERN PISCATAQUIS-
331 AM EST SUN FEB 14 2016

...WIND CHILL WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...FAR
NORTHERN MAINE...NORTH CENTRAL MAINE...NORTHERN MAINE AND WEST
CENTRAL MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A STORM WILL MOVE INTO THE AREA MONDAY NIGHT AND CONTINUE THROUGH
TUESDAY NIGHT. THIS SYSTEM MAY PRODUCE ADVISORY LEVEL SNOW AMOUNTS
ON TUESDAY BEFORE WARMER TEMPERATURES CHANGE THE SNOW TO RAIN.
PLEASE STAY TUNED TO THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MEZ011-015>017-029-030-032-150845-
CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-INTERIOR HANCOCK-
CENTRAL WASHINGTON-COASTAL HANCOCK-COASTAL WASHINGTON-
NORTHERN WASHINGTON-
331 AM EST SUN FEB 14 2016

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL DOWNEAST MAINE...EAST
CENTRAL MAINE...EASTERN MAINE AND INTERIOR DOWNEAST MAINE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A STORM WILL MOVE INTO THE AREA MONDAY NIGHT AND CONTINUE THROUGH
TUESDAY NIGHT. THIS SYSTEM MAY PRODUCE MINOR ACCUMULATIONS OF SNOW
BY TUESDAY MORNING ALONG WITH A BRIEF PERIOD OF FREEZING RAIN
BEFORE WARMER TEMPERATURES CHANGE MIXED PRECIPITATION TO ALL RAIN.
PLEASE STAY TUNED TO THE LATEST FORECASTS.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

ANZ050>052-150845-
COASTAL WATERS FROM EASTPORT, ME TO SCHOODIC POINT, ME OUT 25 NM-
COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME OUT 25 NM-
INTRA COASTAL WATERS FROM SCHOODIC POINT, ME TO STONINGTON, ME-
331 AM EST SUN FEB 14 2016

...GALE WARNING IN EFFECT UNTIL 4 PM EST THIS AFTERNOON...
...HEAVY FREEZING SPRAY WARNING IN EFFECT UNTIL 1 PM EST THIS
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   HEAVY FREEZING SPRAY WARNING.
   GALE WARNING.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

GALE FORCE WINDS ARE POSSIBLE LATE MONDAY NIGHT THROUGH TUESDAY
NIGHT AS STRONG LOW PRESSURE TRACKS WEST OF THE REGION.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Feb 14, 7:55 AM EST, 4 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
755 AM EST SUN FEB 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 AM     SNOW             6 ESE DEDHAM            44.67N  68.54W
02/14/2016  M2.0 INCH        HANCOCK            ME   COCORAHS

            24 HOUR SNOWFALL.

0730 AM     SNOW             3 ESE NEWPORT           44.82N  69.22W
02/14/2016  M2.0 INCH        PENOBSCOT          ME   COCORAHS

            24 HOUR SNOWFALL.

&&

EVENT NUMBER CAR1600672
EVENT NUMBER CAR1600673

FMK
Local storm report, Feb 14, 8:41 AM EST, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
841 AM EST SUN FEB 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             3 SE SOUTHWEST HARBOR   44.25N  68.29W
02/14/2016  M3.5 INCH        HANCOCK            ME   COCORAHS

            24 HOUR SNOWFALL.

0829 AM     SNOW             3 N DEER ISLE           44.27N  68.67W
02/14/2016  M10.0 INCH       HANCOCK            ME   TRAINED SPOTTER

0838 AM     SNOW             2 SSE LAMOINE           44.42N  68.28W
02/14/2016  E2.0 INCH        HANCOCK            ME   PUBLIC

0840 AM     SNOW             BREWER                  44.80N  68.76W
02/14/2016  E2.0 INCH        PENOBSCOT          ME   PUBLIC

&&

EVENT NUMBER CAR1600674
EVENT NUMBER CAR1600675
EVENT NUMBER CAR1600676
EVENT NUMBER CAR1600677

FMK
Local storm report, Feb 14, 9:01 AM EST, 3 hours 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
901 AM EST SUN FEB 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 AM     SNOW             2 WSW BAR HARBOR        44.37N  68.24W
02/14/2016  M1.0 INCH        HANCOCK            ME   COCORAHS

            24 HOUR SNOWFALL.

0845 AM     SNOW             HERMON                  44.81N  68.91W
02/14/2016  M1.0 INCH        PENOBSCOT          ME   PUBLIC

&&

EVENT NUMBER CAR1600678
EVENT NUMBER CAR1600679

FMK
Local storm report, Feb 14, 9:15 AM EST, 3 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
915 AM EST SUN FEB 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     SNOW             DEER ISLE               44.22N  68.68W
02/14/2016  M16.0 INCH       HANCOCK            ME   PUBLIC

0914 AM     SNOW             4 SE ORLAND             44.53N  68.67W
02/14/2016  E1.8 INCH        HANCOCK            ME   PUBLIC

&&

EVENT NUMBER CAR1600680
EVENT NUMBER CAR1600681

FMK

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 14, 9:23 AM ESTWind Chill AdvisoryCARAroostook, Penobscot3 hr
Feb 14, 3:10 PM ESTSmall Craft AdvisoryCAR12 hr
Feb 14, 3:10 PM ESTHeavy Freezing Spray AdvisoryCAR16 hr

Nearby

Wind Chill Advisories in Maine, 2016Every wind chill advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.